Polynomial ring calculus for modal logics: A new semantics and proof method for modalities: Polynomial ring calculus for modal logics

Review of Symbolic Logic 4 (1):150-170 (2011)
Download Edit this record How to cite View on PhilPapers
Abstract
A new proof style adequate for modal logics is defined from the polynomial ring calculus. The new semantics not only expresses truth conditions of modal formulas by means of polynomials, but also permits to perform deductions through polynomial handling. This paper also investigates relationships among the PRC here defined, the algebraic semantics for modal logics, equational logics, the Dijkstra???Scholten equational-proof style, and rewriting systems. The method proposed is throughly exemplified for S 5, and can be easily extended to other modal logics.
Reprint years
2011
PhilPapers/Archive ID
AGUPRC-2
Upload history
Archival date: 2016-02-29
View other versions
Added to PP index
2013-12-01

Total views
196 ( #23,323 of 52,794 )

Recent downloads (6 months)
10 ( #42,707 of 52,794 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.